Author Topic: Doctorspeak - common medical abbreviations  (Read 55364 times)

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #90 on: September 12, 2014, 09:51:42 am »
Hi

Heater, here ~ Kindling (click on it, it's a link).  Did your Doctor tell you that this is what you are experiencing?  If so, you're not alone.  Me too.  I'm much better now though, you will be too.

[...], I liked your definition of ER, haha. 

shalom
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #91 on: September 12, 2014, 11:51:42 am »
Thanks [...]. And OMG THATS SCAREY!

I thought kindling was referring to a point that someone gets to, when there're tapering.  Kinda like a stalled state, where nothing is happening. I had to go c/t off Xanax in 2012 and during an 8 month period, every time a wave came, it would be worse and last longer than the one before, till I ended up in the hospital for a couple weeks , because I wasn't getting better but worse and had to reinstate.

If someone goes through that a lot , does that mean your brain is more sensitive or damaged?
This seems so hopeless!
Thanks for responding
Heather
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #92 on: September 12, 2014, 05:45:17 pm »
Quote
If someone goes through that a lot , does that mean your brain is more sensitive or damaged?
This seems so hopeless!

I'm very sorry for all you have experienced.  It's a horrible thing to have to go through.  'Cruel' is a better way to put it.

My CNS is super sensitive.  I am much, much better now from where I once was and I continue to improve monthly, weekly and daily, and I still have some of my taper to go.  Those closest to me are able to see the improvements much better than I, but I see them too.  I know more intimately what I was once like, and how I am now, and there is a definite difference.  I grieve for the old [...], my ability to "do" like I once did.  Although seeing such gains now gives me great [...] in the ones yet to come. 

be well
shalom
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #93 on: September 12, 2014, 05:45:42 pm »
Quote
If someone goes through that a lot , does that mean your brain is more sensitive or damaged?
This seems so hopeless!

I'm very sorry for all you have experienced.  It's a horrible thing to have to go through.  'Cruel' is a better way to put it.

My CNS is super sensitive.  I am much, much better now from where I once was and I continue to improve monthly, weekly and daily, and I still have some of my taper to go.  Those closest to me are able to see the improvements much better than I, but I see them too.  I know more intimately what I was once like, and how I am now, and there is a definite difference.  I grieve for the old [...], my ability to "do" like I once did.  Although seeing such gains now gives me great [...] in the ones yet to come. 

be well

shalom
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #94 on: September 12, 2014, 11:26:46 pm »
[...],
Thank you so much for the insight.
I think I have a very sensitive CNS also and I can absolutely relate with you, about grieving over who I once was also. 

I feel like, I know who I was and am, and all of me has been altered. I pray for the day this truly ends once and for all. This is the darkest place imaginable!!!

It feels like my brain is swollen so bad, it's shattering my skull! Have you ever experienced this?

And what are you tapering off of if you don't mind my asking?

Heather
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #95 on: September 13, 2014, 10:04:03 pm »
Quote
[...],
I can absolutely relate with you, about grieving over who I once was also. 

I feel like, I know who I was and am, and all of me has been altered. I pray for the day this truly ends once and for all. This is the darkest place imaginable!!!

It feels like my brain is swollen so bad, it's shattering my skull! Have you ever experienced this?

And what are you tapering off of if you don't mind my asking?

Yes, Yes and Yes.

It all started 19 years ago with a little pill named, Prozac.  He invited his friends to join him, many, many friends, and a host of others too.  After 16 years it was discovered that it was these guys that were making me sick all along.  I've been sending them off one by one and now come this Sunday (God willing), Mr. Val Benzo, is leaving too.  Good riddance to bad company, they truly over stayed their visit.  Finally, "It is finished" Soli Deo Gloria!!!  No more pills.  From dozens to zero. 

God Bless you and keep you
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #96 on: September 14, 2014, 02:33:30 am »
I'm very happy for you!!!!
I [...] I get there 1 day .
It's exciting to that you've made it so far!

God be with you my friend.
Heather
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #97 on: November 25, 2014, 06:14:38 pm »
Hi,
Does p/doc mean psychiatrist? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #98 on: August 11, 2015, 10:40:16 pm »
I will need to have a breast MRI.  I will need to be given verse (benzo)  short acting.  would this be considered up dosing?  does anyone know if this will effect my taper or make my withdrawals worst?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Doctorspeak - common medical abbreviations
« Reply #99 on: August 12, 2015, 03:16:49 am »
I will need to have a breast MRI.  I will need to be given verse (benzo)  short acting.  would this be considered up dosing?  does anyone know if this will effect my taper or make my withdrawals worst?

Your question likely will not be seen here.  Could you repost it on the withdrawal board?  I really doubt you need a benzo for an MRI but what do I know?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.